Alert archive / Wyoming / High Wind Watches in 2012

High Wind Watch 10, NWS Riverton, WY

February 24, 2012Fremont County, Natrona County, Sweetwater County, Wyoming

NWS Riverton, WY issued this high wind watch at Feb 24, 2012, 3:22 AM MST for Fremont County, Natrona County, Sweetwater County, Wyoming. It took effect at Feb 25, 2012, 8:00 AM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 24, 2012, 3:22 AM MST (10:22 UTC)
In effect from
Feb 25, 2012, 8:00 AM MST
Expired
Feb 24, 2012, 2:30 PM MST
In force
Issued by
NWS Riverton, WY

Counties Fremont County, WY, Natrona County, WY, Sweetwater County, WY

The radar

The Riverton/Lander radar (KRIW), 65 km from the middle of the area, began a volume at 10:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 10.4 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2012-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2012-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1170 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

512 
WWUS75 KRIW 241022
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
322 AM MST FRI FEB 24 2012

...POTENTIAL FOR HIGH WINDS FROM THE RED DESERT TO CASPER FOR
SATURDAY...

.ANOTHER APPROACHING PACIFIC STORM SYSTEM WILL RESULT IN INCREASING
SOUTHWEST WINDS SATURDAY FROM THE RED DESERT TO CASPER.

WYZ020-242300-
/O.NEW.KRIW.HW.A.0010.120225T1500Z-120226T0300Z/
NATRONA COUNTY LOWER ELEVATIONS-
INCLUDING THE CITY OF...CASPER
322 AM MST FRI FEB 24 2012

...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY
EVENING.

* SUMMARY AND TIMING...SOUTHWEST WINDS WILL BEGIN TO INCREASE IN
  SPEED LATER TODAY THROUGH TONIGHT. BY SATURDAY MORNING...THERE
  IS THE POTENTIAL FOR SOME STRONG DAMAGING WINDS THAT COULD
  CONTINUE THROUGH EARLY SATURDAY EVENING.

* WIND...SOUTHWEST 30 TO 40 MPH WITH SOME GUSTS TO 60 MPH POSSIBLE.

* IMPACTS...DANGEROUS CROSS WINDS ARE POSSIBLE ALONG INTERSTATE
  25...HIGHWAY 26 WEST OF CASPER AND ALONG WYOMING BOULEVARD IN
  THE SOUTH PORTION OF CASPER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A
HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. 

THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF
TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET
AT WYOROAD.INFO.

&&

$$

WYZ019-242300-
/O.NEW.KRIW.HW.A.0010.120225T1500Z-120226T0300Z/
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
INCLUDING THE CITY OF...JEFFREY CITY
322 AM MST FRI FEB 24 2012

...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY
EVENING. 

* SUMMARY AND TIMING...SOUTHWEST WINDS WILL BEGIN TO INCREASE IN
  SPEED LATER TODAY THROUGH TONIGHT. BY SATURDAY MORNING...THERE
  IS THE POTENTIAL FOR SOME DAMAGING WINDS THAT COULD CONTINUE
  THROUGH EARLY SATURDAY EVENING.

* WIND...SOUTHWEST 30 TO 40 MPH WITH SOME GUSTS TO 65 MPH
  POSSIBLE.

* IMPACTS...DANGEROUS CROSS WINDS ARE POSSIBLE ALONG HIGHWAY 789
  FROM BEAVER RIM TO SWEETWATER STATION TO JEFFREY CITY AS WELL AS
  ALONG HIGHWAY 135 FROM BEAVER RIM TO SWEETWATER STATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A
HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. 

THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF
TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET
AT WYOROAD.INFO.

&&

$$

LIPSON
1 follow-up statement
677 
WWUS75 KRIW 242130
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
230 PM MST FRI FEB 24 2012

...STRONG WINDS ARE EXPECTED FROM THE RED DESERT TO CASPER ON
SATURDAY...

.ANOTHER APPROACHING PACIFIC STORM SYSTEM WILL RESULT IN
INCREASING SOUTHWEST WINDS SATURDAY FROM THE RED DESERT TO
CASPER.

WYZ019-251045-
/O.UPG.KRIW.HW.A.0010.120225T1500Z-120226T0300Z/
/O.NEW.KRIW.HW.W.0011.120225T1500Z-120226T0300Z/
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
INCLUDING THE CITY OF...JEFFREY CITY
230 PM MST FRI FEB 24 2012

...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 8 PM MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 8 AM TO 8 PM MST SATURDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* SUMMARY AND TIMING...SOUTHWEST WINDS WILL BEGIN TO INCREASE IN
  SPEED LATE TONIGHT INTO SATURDAY. STRONG AND GUSTY WINDS WILL
  OCCUR SATURDAY INTO SATURDAY EVENING.

* WIND...SOUTHWEST 35 TO 45 MPH WITH SOME GUSTS TO 65 MPH...GUSTS
  TO 75 MPH POSSIBLE IN THE HIGHER ELEVATIONS.

* IMPACTS...DANGEROUS CROSS WINDS ARE POSSIBLE ALONG HIGHWAY 789
  FROM BEAVER RIM TO SWEETWATER STATION TO JEFFREY CITY AS WELL AS
  ALONG HIGHWAY 135 FROM BEAVER RIM TO SWEETWATER STATION. AREAS
  OF BLOWING SNOW MAY REDUCE VISIBILITY TO UNDER ONE MILE AT TIMES. 

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. 

THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF
TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET
AT WYOROAD.INFO.

&&

$$

WYZ020-251045-
/O.UPG.KRIW.HW.A.0010.120225T1500Z-120226T0300Z/
/O.NEW.KRIW.HW.W.0011.120225T1500Z-120226T0300Z/
NATRONA COUNTY LOWER ELEVATIONS-
INCLUDING THE CITY OF...CASPER
230 PM MST FRI FEB 24 2012

...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 8 PM MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 8 AM TO 8 PM MST SATURDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* SUMMARY AND TIMING...SOUTHWEST WINDS WILL INCREASE IN SPEED
  TONIGHT. ON SATURDAY...STRONG AND POSSIBLY DAMAGING WINDS WILL
  OCCUR INTO EARLY SATURDAY EVENING.

* WIND...SOUTHWEST 35 TO 45 MPH WITH SOME GUSTS TO 65 MPH IN
  FAVORED LOCATIONS.

* IMPACTS...DANGEROUS CROSS WINDS ARE POSSIBLE ALONG INTERSTATE 
  25...HIGHWAY 26 WEST OF CASPER AND ALONG WYOMING BOULEVARD IN 
  THE SOUTH PORTION OF CASPER. 

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. 

THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF
TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET
AT WYOROAD.INFO.

&&

$$

HATTINGS

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this high wind watch went out at Feb 24, 3:21 AM MST, 1 minute earlier.

Area forecast discussion, Feb 24, 3:21 AM MST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
321 AM MST FRI FEB 24 2012

.SHORT TERM...TODAY THROUGH SUNDAY NIGHT

THE LAST OF THE CONVECTIVE SNOW SHOWERS ON THE BACK SIDE OF THE
EXITING TROUGH ARE JUST ABOUT OVER. A ROGUE MODERATE TO HEAVY SNOW
SHOWER THAT CAME OFF THE TETONS EVEN AFFECTED JACKSON AS LATE AS 11
PM THURSDAY. THEN A LONE SNOW SHOWER HIT WORLAND AND ANOTHER ONE IN
PINEDALE AT 1 AM THIS MORNING. SKIES HAVE SINCE CLEARED FOR THE MOST
PART AND THE AIRMASS HAS STABILIZED WITH WARM AIR ALREADY ADVECTING
IN ALOFT.

TODAY WILL FEATURE A RESPITE FROM THE ACTIVE WEATHER AS A FLAT RIDGE
BUILDS INTO THE AREA FROM THE WEST. MODERATING TEMPS CAN BE EXPECTED
TODAY. THE RIDGE AXIS WILL BE OVER US BY 06Z TONIGHT. WEST OF THE
RIDGE AXIS AN INCREASING WESTERLY DIFLUENT FLOW WILL GET UNDERWAY
FOR UPSLOPE SNOW TO BEGIN TO DEVELOP IN WESTERN WYOMING AFTER 06Z
SATURDAY...MAINLY IN THE NORTHWEST MTNS. THIS WESTERLY FLOW WILL BE
IN RESPONSE TO THE APPROACH OF THE NEXT UPSTREAM PACIFIC SHORTWAVE
NOW OFF THE PACIFIC COAST AT 155W. BY SATURDAY...LEFT FRONT QUAD
DYNAMICS OVHD...AHEAD OF THE APPROACHING 100 KNOT JET...AS WELL AS
SOME Q VECTOR FORCING IN NORTHERN WYOMING WILL HELP INCREASE THE
SNOWFALL RATES IN WESTERN WYOMING SATURDAY AS THE TROUGH CONTINUES
TO APPROACH WYOMING. SHOULD SEE ADVISORY SNOW AMOUNTS OVER MUCH OF
WESTERN WYOMING BY 00Z SUNDAY. AFTER THE TROUGH RAPIDLY APPROACHES
THE AREA SATURDAY...THE TROUPHA SHOULD OCCUR AROUND 00Z SUNDAY AT
WHICH TIME THE ASSOCIATED STRONG PACIFIC COLD FRONT WILL TRACK
SOUTHEAST ACROSS THE AREA. THIS WILL ENABLE THE SNOWFALL TO SPILL
OVER THE DIVIDE SATURDAY EVENING WITH THE SNOWFALL RATES IN WESTERN
WYOMING BEGINNING TO DECREASE. AS THE FRONT PLOWS ACROSS THE STATE
SATURDAY NIGHT...IT WILL DO SO IN MUCH THE SAME FASHION THAT THE
FRONT DID WEDNESDAY NIGHT AS A STRONG FULL BLOWN KATAFRONT WITH THE
BULK OF THE COLD POOL AT 700MB NOSING RIGHT INTO THE CWA FROM THE
NORTHWEST. MOST AREAS EAST OF THE DIVIDE SHOULD SEE AT LEAST SOME
ACCUMULATION OF SNOWFALL...IF NOT JUST A SKIFF...AS IS USUALLY THE
CASE IN THIS PATTERN. WILL ALSO THROW IN ISOLD LTG SATURDAY
AFTERNOON AND EVENING TO ACCOUNT FOR THE NEGATIVE LIFTED INDICES
ASSOCIATED WITH THE FRONT. THIS WEATHER SYSTEM WILL NOT BE NEARLY AS
FREAKISH AND ROBUST AS WEDNESDAYS SYSTEM HOWEVER.

AS FOR ANY STRONG WINDS EAST OF THE DIVIDE SATURDAY ASSOCIATED WITH
THIS UPCOMING TROUGH...IT APPEARS THAT ZONES 19 AND 20 WILL ONCE
AGAIN BE CANDIDATES FOR A HIGH WIND WATCH VALID FROM 15Z SATURDAY
THROUGH 03Z SUNDAY GIVEN THE 17MB SURFACE PRESSURE GRADIENT BETWEEN
GCC AND RKS...5 H7 ISOHYPES SPACED APART EVERY 3
DECAMETERS...PROGGED NAM 60 KNOT WESTERLY H7 WINDS...NOT TO MENTION
34 KNOT SUSTAINED WINDS ON THE MOS GUIDANCE FOR CPR SATURDAY
MORNING. WILL ISSUE THIS HILITE AT ISSUANCE TIME.

LIGHT SNOW WILL CONTINUE IN WESTERN WY SUNDAY BEFORE THE SNOW
DIMINISHES INTO ISOLATED SNOW SHOWERS SUNDAY NIGHT AS THE UPSLOPE
FLOW WEAKENS.

AS FOR TEMPERATURES...WESTERN WYOMING WILL REMAIN SEASONABLY COLD
SATURDAY WITH THE SNOW AND CLOUDS WITH AREAS EAST OF THE DIVIDE
WARMING UP AHEAD OF THE APPROACHING COLD FRONT. SUNDAY WILL FEATURE
MUCH COLDER WEATHER EVERYWHERE.

.LONG TERM...MONDAY THROUGH FRIDAY
MEDIUM RANGE PERIOD WILL BE DOMINATED BY A TROUGH ACROSS THE WEST
WITH TEMPERATURES HOLDING BELOW NORMAL THROUGH THE PERIOD.
DEVELOPING STORM SYSTEM MONDAY INTO TUESDAY IS LOOKING MORE AND MORE
LIKE IT MAY PRODUCE WIDESPREAD SNOW ACROSS MUCH OF THE AREA MONDAY
INTO TUESDAY. THE DEVELOPMENT OF THIS SYSTEM COMES FROM BOTH THE
SHORTWAVE SEEN ON SATELLITE OVER THE EASTERN PACIFIC COMBINED WITH A
SMALLER COLDER SYSTEM OVER THE GULF OF ALASKA. AT THE SAME
TIME...THE DISTURBANCE PASSING SOUTH OF KAMCHATKA HELPS TO PUMP UP
THE RIDGE BEHIND THIS SYSTEM AIDING IN THE DEVELOPMENT OF A DECENT
TROUGH WEST OF US ON MONDAY. AT THE SAME TIME...THE NORTHERN STREAM
OF THE WESTERLIES WILL AID IN A SURFACE HIGH PUSHING ACROSS THE
NORTHERN PLAINS ALLOWING A SURFACE COLD FRONT TO PUSH SOUTH ACROSS
AREAS EAST OF THE DIVIDE TO START THIS PERIOD. MOIST...DYNAMIC SLY
FLOW ON TOP OF THIS COLD DOME WILL LIKELY PRODUCE WIDESPREAD SNOW
EAST OF THE DIVIDE BY MONDAY NIGHT...CONTINUING INTO TUESDAY. THE
SNOW WILL SPREAD QUICKLY INTO THE WEST MONDAY MORNING BEFORE HEADING
EAST OF THE DIVIDE. SNOW COULD BEGIN EARLIER THAN THE MODELS
INDICATE EAST OF THE DIVIDE BUT GENERALLY FOCUSED ON HIGHER POPS
MONDAY NIGHT AND TUESDAY MORNING EAST OF THE DIVIDE. VERY BRIEF
SHORTWAVE RIDGE LATER TUESDAY NIGHT AND WEDNESDAY MORNING BEFORE THE
NEXT COLD TROUGH DEVELOPS TO THE WEST WITH SEVERAL SHORTWAVES MOVING
THROUGH THE COLD...CYCLONIC FLOW. SNOW WILL LIKELY CONTINUE AT TIMES
OUT WEST.

&&

.AVIATION.../12Z ISSUANCE/

A RIDGE OF HIGH PRESSURE WILL BRIEFLY TRANSLATE THE AREA TODAY
BEFORE THE NEXT SYSTEM BEGINS TO IMPACT THE WEST LATER TONIGHT.  VFR
CONDITIONS WILL PREVAIL TODAY AND THIS EVENING ACROSS THE REGION
ALONG WITH SFC WEST TO NORTHWEST WIND 15-20KTS VCNTY INTERSTATES 25
AND 80.

CONDITIONS WILL BEGIN TO RAPIDLY DETERIORATE IN THE WEST...VCNTY
KJAC-KAFO...09Z-15Z SATURDAY AS A QUICK HITTING PACIFIC STORM SYSTEM
MOVES INTO THE INTERMOUNTAIN WEST.  AREAS OF LLWS WILL DEVELOP ALONG
THE LEE SLOPES...VCNTY KCOD-KLND...DURING THIS TIME WITH SFC SW
WINDS INTENSIFYING THROUGH THE SOUTHERN WIND CORRIDOR...VCNTY
KRKS-KCPR.

&&

.FIRE WEATHER...
MAINLY DRY WEATHER IS EXPECTED TODAY WITH MODERATING TEMPERATURES AS
A FLAT RIDGE OF HIGH PRESSURE TRACKS ACROSS THE AREA. SNOW WILL
BEGIN TO DEVELOP ONCE AGAIN LATER TONIGHT IN WESTERN WY AS ANOTHER
PACIFIC TROUGH APPROACHES THE AREA. THE SNOWFALL WILL INCREASE IN
WESTERN WYOMING SATURDAY WITH SEVERAL INCHES OF SNOW EXPECTED TO
ACCUMULATE. THERE IS THE POTENTIAL FOR STRONG SOUTHWEST WINDS OF 35
TO 45 MPH WITH GUSTS OF 60 MPH TO DEVELOP FROM THE RED DESERT TO
CASPER SATURDAY. ON SATURDAY NIGHT A STRONG COLD FRONT WILL PRODUCE
A BRIEF PERIOD OF MODERATE TO HEAVY SNOWFALL WEST AND EAST OF THE
DIVIDE ALONG WITH STRONG SHIFTING WINDS AS WELL AS A POSSIBILITY OF
ISOLATED LIGHTNING STRIKES. TEMPERATURES WILL WARM SATURDAY EAST OF
THE DIVIDE AND REMAIN SEASONABLY COLD IN THE WEST. ON SUNDAY
TEMPERATURES WILL BE COLDER EVERYWHERE WITH LIGHT SNOW CONTINUING IN
THE WEST. THERE IS THE POTENTIAL FOR A SIGNIFICANT SNOWSTORM EARLY
NEXT WEEK.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING
WYZ019-020.

&&

SHORT TERM...LIPSON
LONG TERM...SKRBAC
AVIATION...AEM
FIRE WEATHER...LIPSON
Hazardous weather outlook, Feb 23, 3:20 PM MST, 12 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
320 PM MST THU FEB 23 2012

WYZ001>020-022>030-241200-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
320 PM MST THU FEB 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

.SATURDAY...ANOTHER STORM SYSTEM TO BRING SNOW TO WESTERN WYOMING.
STRONG TO POTENTIALLY HIGH WINDS WILL DEVELOP AGAIN EAST OF THE
CONTINENTAL DIVIDE.

.SATURDAY NIGHT AND SUNDAY...A STRONG COLD FRONT WILL LIKELY BRING
SNOW TO MUCH OF THE AREA WITH SHARPLY COLDER TEMPERATURES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

TEAM RIVERTON

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 2:30 PM MSTHigh Wind WarningRIWFremont, Hot Springs, Natrona, Park, Sweetwater40 hr

Nearby

High Wind Watches in Wyoming, 2012Every high wind watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.